English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 88866/118573 (75%)
Visitors : 23563318      Online Users : 435
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/77092
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/77092

    Title: Fuzzy weighted scaled coefficients in semi-parametric model
    Authors: Wu, Jong-Wuu;Jang, Jiahn-Bang;Tsai, Tzong-Ru
    Contributors: 統計系
    Keywords: Least squares estimator, semi-parametric model, outlier, asymptotic normality, fuzzy weighted least squares estimator, Monte Carlo simulation
    Date: 1996
    Issue Date: 2015-07-29 16:41:02 (UTC+8)
    Relation: Annals of the Institute of Statistical Mathematics, 48(1), 97-110
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1007/BF00049292
    DOI: 10.1007/BF00049292
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback